Authors: Dragović, Branko 
Radyno, Ya
Khrennikov, Anderi
Title: Distributions on adeles
Journal: Journal of Mathematical Sciences
Volume: 142
Issue: 3
First page: 2105
Last page: 2112
Issue Date: 1-Apr-2007
ISSN: 1072-3374
DOI: 10.1007/s10958-007-0120-7

Show full item record

SCOPUSTM   
Citations

13
checked on May 20, 2024

Page view(s)

17
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.